# SDR UALA2011111506253

- Difficulty date: November 15, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,342 hours, 14,077 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BS 1197.88 FLOORBEAM IS CORRODED AT RBL 40. (N-R 3363N00414).  MAJOR REPAIR ACCOMPLISHED.  RMV'D CORROSION & FOUND BLEND OUT OF SRM LIMITS.  RMV'D FLOORBEAM UPPER CHORD LBL40 TO RBL 40.  FABRICATED & INSTALLED NEW FLOORBEAM UPPER CHORD.
